# SDR 2019FA0000300

- Difficulty date: September 10, 2019
- Submitted: September 12, 2019
- Operation: General aviation
- Aircraft: N3033K
- Make and model: Piper PA-28RT-201
- System (JASC): 7414 · Magneto/Distributor
- Part: Pin
- Part number: K3822
- Condition: Loose
- Location: Distributor Cap
- Part time: 450 hours
- Component: Magneto, Slick
- Component part number: 43704372
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

OWNER EXPERIENCED INTERMITTENT ROUGH RUNNING ENGINE IN FLIGHT.  EXPEDITED NORMAL LANDING.  UPON INVESTIGATION, FOUND RIGHT MAG RUNNING ERRATICALLY.  MECHANIC INVESTIGATED MAGNETO AND FOUND DISTRIBUTION PIN IN DISTRIBUTOR CAP LOOSE.  REPLACED DISTRIBUTOR AND WORKED PROPERLY.  BUT UPON RUNUP, FOUND LEFT MAG RUNNING ERRATICALLY.  FOUND SAME PROBLEM IN DISTRIBUTOR CAP OF LEFT MAG.  REPLACED AND BOTH MAGS WORK PROPERLY.
